# SDR SIMA20130609006

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 23,407 hours, 20,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT OVER THE LT WING TO FUSELAGE FAIRING INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED BULB IAW MM 33-50-10.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
